Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Can spreading occur after taking meds?

Subject: Can spreading occur after taking meds?
Author: Judith
Date: 2/12/2005 4:15 pm
Views: 5354
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
I've had poison oak for about two weeks, and I did all the washing of clothes and showering. I also started taking steroids a few days ago, and that seems to be killing the really bad parts of the poison oak.
Though...now it seems like there are new spots appearing, and it seems like it's suddenly spreading again. It oculd be that I didn't notice it before...but I don't know. Is it possible that when you're taking steroids it can start spreading again?

SubjectAuthorDate
Can spreading occur after taki (Approved)Judith2/12/2005 4:15 pm
  Re: Can spreading occur after (Approved)Jennifer2/25/2005 6:24 pm
    Re: Can spreading occur after (Approved)Jacqui3/1/2005 8:28 am
    Re: Can spreading occur after (Approved)Beth3/22/2005 5:43 pm
      Re: Can spreading occur after (Approved)Toni4/7/2005 10:33 pm